# SDR 96UAL900550

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Component: Sell, 8055510000
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

USED FIRE EXTINGUISHER FOR SMOKE AND FUMES FROM GALLEY OVEN.  FOUND MELTED PLASTIC MATERIAL ON HEATING ELEMENT GRILL IN OVEN.  OVEN OPERATED NORMALLY AFTER PLASTIC MATERIAL WAS REMOVED.
